# SDR SCNA95028

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2612 · Fire Detection
- Part: Overheat Line
- Part number: 65378993
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFTER SHUT DOWN OF APU HAD FIRE INDICATION OF RED LIGHT IN FIRE SWITCH WITH EGT OF 550 DEGREES.  PULLED FIRE SWITCH AND DISCHARGED BOTTLE.  FIRE INDICATIONS WENT OUT AFTER THAT.  VISUALLY INSPECTED APU AND NO EVIDENCE OF FIRE FOUND.  REMOVED AND REPLACED APU FIRE BOTTLE PER MM 26-23-1.  FOUND APU OVERHEAT DISCHARGE LINE BROKEN.  REPLACED APU OVERHEAT DISCHARGE LINE.  SYSTEM OPERATIONS CHECK GOOD.
